It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2008, 07:27 PM   #1
Registered User
(female)
 
Join Date: Jan 2008
Location: Canada
Posts: 1
Edna 123 HB User
Side effects of the following prescriptions.

I am taking the following medication and I am experiencing burning when urinating. No bladder infection and no std. I am wondering what side effects can occur from the combination of the following meds.

Description of Med's.
Nova-Hydrazide 25mg,Potassium Chloride 1200mg,Crestor 10mg,Apo-Citalopram 1/2pill,Nov-Docusate Calcium 240mg, Calcium with Vitamin D(2 pills)

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
Bp Med Side Effects bethsheba High & Low Blood Pressure 19 05-08-2007 10:33 AM
Suspect Drug Side Effects? HurtinHouston Back Problems 0 02-18-2006 10:40 AM
The lovely side effects of our steroid meds (GERD, PCOS, bone loss, etc, etc) IllinoisGirl Asthma 7 01-16-2006 01:25 PM
effexor esoolyman Depression 5 10-20-2005 05:02 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!